# SDR SWIA2019050845857

- Difficulty date: April 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 39,438 hours, 33,384 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE AFT EXTERIOR SKIN HAS CHAFING AND CORROSION WHERE APU EXHAUST SHEILD ATTACHES TO AIRCRAFT.  (C-CHECK) RO: 05/07/2019 BLENDED CHAFING AND CORROSION WHERE APU EXHAUST SHEILD ATTACHES TO AIRCRAFT IAW SRM AND REO.
